RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lewis, J

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:27
Abstract pages:50

http://www.mathnet.ru/eng/person111082
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1967
1. J. Lewis, “Metal-metal interaction in transition metal complexes”, Usp. Khim., 36:5 (1967),  847–868  mathnet; Pure Appl. Chem., 10:1 (1965), 11–36

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021